# SDR UIEA2019032203602

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,095 hours, 17,067 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Transmitter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FLOW 300 - 400 PPH HIGHER THAN RIGHT, WITH NO FUEL IMBALANCE.  ( PER FIM 73-31 FT 806, NO LEAKS NOTED. CLEANED CONNECTOR AT FF TRANSMITTER AND RAN ENGINE MIN IDLE, HAD 200 LBS SPLIT. OK TO CONTINUE SERVICE.  )
